| Model Number |
MMT-722NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump was squirting insulin during the manual prime process and had motor error.The customer¿s blood glucose was unknown at the time of incident.The customer was assisted with troubleshooting.Customer stated that the insulin pump had scratches on the screen and the motor seems like it stops in the middle of rewind and then starts again.Customer stated that the insulin pump had random undelivered alarm alerts.The insulin pump will not be returned for analysis.